# SDR SWAA2022030123033

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 727E TO 747; LH Z-ANGLE HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION ON Z ANGLE STA 727 E TO 747 LH IAW SRM 51-10-02-0G-0. VISUAL INSPECTION WITH A 10X MAG GLASS; NO DEFECT NOTED. ORGINAL .040 REMAIN .026 LOSS .014; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED Z ANGLE STA 727 TO 747 +9 IAW BOEING DWG 146A7502 SHT1 REV A; AFT CARGO; P/N 146A7502-3 TOOL 36647 CAL 10JUN19 ATAG A48556 TOL T94353-0054 CAL 9/5/19
